# SDR ASOA2013030503106

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 33,020 hours, 30,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT/PULL BETA LIGHT ON PAX DOOR LATCH/LOCK LEVER FOUND TO BE CRACKED.  R & R CRACKED BETA EXIT/PULL LIGHT ON PAX DOOR LATCH/LOCK LEVER WITH NEW IAW AMM 20-21-00-901-801.
